| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Failure to Unfold or Unwrap (1669)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that during the intraocular lens (iol) implant procedure, the trailing haptic was stick to lens and not release very easily.There was no patient impact.The surgery was completed.
Additional Manufacturer Narrative
Additional information provided in h.3., h.6.And h.11.The product was not returned for analysis.It was reported that haptic was observed to be stuck to the optic after implantation.The root cause of the reported issue is deemed to be related to manufacturing process change that increased the likelihood of company haptics adhering to the posterior optic surface following delivery with the company device.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).